File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model

TitleUniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model
Authors
KeywordsAsymptotics
Constant investment strategy
Lévy process
Portfolio optimization
Regular variation
Ruin probability
Uniformity
Issue Date2010
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2010, v. 46 n. 2, p. 362-370 How to Cite?
AbstractConsider an insurer who is allowed to make risk-free and risky investments. The price process of the investment portfolio is described as a geometric Lévy process. We study the tail probability of the stochastic present value of future aggregate claims. When the claim-size distribution is of Pareto type, we obtain a simple asymptotic formula which holds uniformly for all time horizons. The same asymptotic formula holds for the finite-time and infinite-time ruin probabilities. Restricting our attention to the so-called constant investment strategy, we show how the insurer adjusts his investment portfolio to maximize the expected terminal wealth subject to a constraint on the ruin probability. © 2009 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/65608
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
Funding AgencyGrant Number
University of Iowa
NSF of Jiangsu ProvinceKB2008155
Research Fund for the Doctorial Program of Higher Education
University of Hong Kong
Funding Information:

The authors would like to thank the anonymous referee for his/her careful reading and useful comments. Qihe Tang acknowledges support of the 2008 Old Gold Summer Fellowship from the University of Iowa, Guojing Wang acknowledges supports of the NSF of Jiangsu Province (KB2008155) and the Research Fund for the Doctorial Program of Higher Education, and Kam C. Yuen acknowledges support of a research grant from the University of Hong Kong.

References

 

DC FieldValueLanguage
dc.contributor.authorTang, Qen_HK
dc.contributor.authorWang, Gen_HK
dc.contributor.authorYuen, KCen_HK
dc.date.accessioned2010-09-06T01:47:33Z-
dc.date.available2010-09-06T01:47:33Z-
dc.date.issued2010en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2010, v. 46 n. 2, p. 362-370en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/65608-
dc.description.abstractConsider an insurer who is allowed to make risk-free and risky investments. The price process of the investment portfolio is described as a geometric Lévy process. We study the tail probability of the stochastic present value of future aggregate claims. When the claim-size distribution is of Pareto type, we obtain a simple asymptotic formula which holds uniformly for all time horizons. The same asymptotic formula holds for the finite-time and infinite-time ruin probabilities. Restricting our attention to the so-called constant investment strategy, we show how the insurer adjusts his investment portfolio to maximize the expected terminal wealth subject to a constraint on the ruin probability. © 2009 Elsevier B.V. All rights reserved.en_HK
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsInsurance: Mathematics and Economics. Copyright © Elsevier BV.-
dc.subjectAsymptoticsen_HK
dc.subjectConstant investment strategyen_HK
dc.subjectLévy processen_HK
dc.subjectPortfolio optimizationen_HK
dc.subjectRegular variationen_HK
dc.subjectRuin probabilityen_HK
dc.subjectUniformityen_HK
dc.titleUniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk modelen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=46&issue=2&spage=362&epage=370&date=2010&atitle=Uniform+tail+asymptotics+for+the+stochastic+present+value+of+aggregate+claims+in+the+renewal+risk+model-
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.insmatheco.2009.12.002en_HK
dc.identifier.scopuseid_2-s2.0-77949261469en_HK
dc.identifier.hkuros170602-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77949261469&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume46en_HK
dc.identifier.issue2en_HK
dc.identifier.spage362en_HK
dc.identifier.epage370en_HK
dc.identifier.eissn1873-5959-
dc.identifier.isiWOS:000276698700011-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridTang, Q=7201632128en_HK
dc.identifier.scopusauthoridWang, G=7407152599en_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.citeulike6474681-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats